# SDR USAA2010010490003

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 31,401 hours, 16,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40652500
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1537-DEN - EEL - FORWARD LT OVERWING EMERGENCY EXIT LIGHT LENS BROKEN.  MAINTENANCE REPLACED THE LENS.
